# SDR DALA2023072506009

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 79,627 hours, 10,481 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DUE TO FWD FAP INOP, DEFER SLIDE BOTTLE PRESSURE INDICATION ON FAP. CORRECTIVE ACTION: PERFORMED AMM TASK 23-73-12, FAP OBRM Z063H000059B IS INSTALLED & OPERATIONAL. CAM Z053H6136080 IS INSTALLED & OPERATIONAL. LAYOUT 2 IS IN USE. CIDS POWER UP & BITE CK OF FAP & CIDS FUNCTIONS OK. (4855222)
